Skip to main content

Addendum to “Bicolored Matchings in Some Classes of Graphs”

This is a preview of subscription content, access via your institution.


  1. Costa, M.-C., Picouleau, C., de Werra, D., Ries, B.: Bicolored matchings in some classes of graphs. Graphs and Combin 23, 47–60 (2007)

    Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to B. Ries.

Additional information

Received: October 8, 2007. Final version received: November 14, 2007.

The online version of the original article can be found at DOI: 10.1007/s00373-006-0686-8.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Costa, M.C., de Werra, D., Picouleau, C. et al. Addendum to “Bicolored Matchings in Some Classes of Graphs”. Graphs and Combinatorics 24, 127–128 (2008).

Download citation

  • Published:

  • Issue Date:

  • DOI:


  • Dynamic Programming
  • Bipartite Graph
  • General Tree
  • Linear Time
  • Solution Procedure